# SDR DALA2025070805080

- Difficulty date: July 2, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N141DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50061
- Aircraft time: 9,237 hours, 4,225 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Controller
- Condition: Faulted
- Location: Toilet
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 8141 - ATB - DUE TO ALL LAVATORIES NOT FLUSHING AT ALTITUDE. CORRECTIVE ACTION: REPLACED WASTE SYSTEM CONTROLLER. (LP# 7558246, 1058111, 7558248, 1061771, 7558256)
